# SDR HNAA2013032500158

- Difficulty date: March 25, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 46,598 hours, 51,133 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 85330283103A
- Condition: Cracked
- Location: Wg-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE DUCT SUPPORT ANGLE IS CRACKED IN FORWARD WING BODY FAIRING.  R & R TEE DUCT SUPPORT ANGLE IAW SRM 51-42-05.
